I went to the dr two days ago cause my attacks came back strong I been tryin to deal wit it the best I could but just couldn't take it any more since my bro passed nine months ago I have took it before it work but now iam scare to take it have anyone felt like this before
I understand your fear. I, too, have suffered from anxiety and panic attacks. The medication will help you cope. It won't fix the problem, but will help your through this rough time. Taking the medication as prescribed will curb the anxiety and reduce the panic enough to allow you to grieve the loss of your brother. In time you maybe able to slowly reduce your use of the med and stop using it. I, also, recommend some counseling to help you through this rough patch. With counseling and medication for awhile you"ll be feeling better very soon.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2011 • 5 answers
Posted 26 Aug 2011 • 3 answers
Posted 16 Dec 2011 • 4 answers
Posted 18 Sep 2014 • 34 answers
Posted 19 Nov 2014 • 4 answers